# SDR IPXA10159942

- Difficulty date: May 20, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1601921
- Part serial: 1306
- Condition: Inoperative
- Location: Apu Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN RESULTING IN SINGLE GENERATOR OPERATION. DECLARED EMERGENCY AND DIVERTED, APU OIL QUANTITY INDICATES 'MIN'. INDICATED OVER 3/4 IN AUS.  ATTEMPTED RESTART BUT APU AUTO SHUTDOWN EACH ATTEMPT.   R & R OIL COOLER AND FAN IAW MM 49-91-15-04 AND 49-52-11-04. NO LEAKS FOUND.
